# SDR SWAA2021122245813

- Difficulty date: November 19, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R2 Door Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION. ** AFT CABIN R-2 DOOR FLOOR ENTRY LOWER SILL INNER CHORD FROM STA 947.5 TO STA 986.5 MKD ; / [01] REMOVED CORROSION AFT R-2 DOOR FLOOR ENTRY LOWER SILL CHORD FROM STA 947.5 TO STA 986.FOUND OUT LIMITS AREA [EXFOLIATED ] IAW SRM 51-10-02-0G-0. [20] ACCOMPLISHED REPLACED RT INNER CHORD AND INSTALLED RT AFT WEB REF B737-7 SRM 51-40-02-0G-0 AND DWG #147A8501; [21] REMOVED EWISN PROTECTION AT RT REPAIR AREAS REF 737-7 AMM 20-60-07-913-801; [22] CORRECTION STEP. 21 REMOVED EWIS; [23] CHANGED FROM MAJOR TO MINOR REPAIR TYPE; [24] VERIFIED R2 DOOR FLOOR ENTRY LOWER SILL INNER CHORD INSTALLATION & EWIS PROTECTION REMOVAL; [25] C/W; [26] VERIFIED REPLACED RT INNER CHORD STA 947 T0 STA 1007. VERIFIED INSTALLED RT AFT WEB FROM STA 986.5 TO STA 1016 BETWEEN RBL 45 TO RBL 60.
